# SDR NSVA2011400

- Difficulty date: January 18, 2012
- Submitted: January 19, 2012
- Operation: Air carrier
- Aircraft: N220MJ
- Make and model: Saab 340B
- Aircraft serial: 220
- Aircraft time: 45,061 hours, 43,218 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED DOUBLER REPAIR FOR LARGE GOUGE ON THE LT FWD FUSELAGE IAW SAAB STATEMENT (SDS 023412).  TD 340-53-12-02 CREATED FOR MAJOR REPAIR DOCUMENTATION.  REF CONTROL # 220-40.
